MathSciNet Relay Station
MathSciNet bibliographic data
MR2233693 11G50 (11G35 14G25)
Rémond, Gaël Inégalité de Vojta généralisée. (French) [Generalized Vojta inequality] Bull. Soc. Math. France 133 (2005), no. 4, 459–495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement